# SDR 97ZZZM1111

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 772-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT RAM AIR PLENUM CAVITY SKINS CORRODED BEYOND LIMITS AT STATION 772.45 TO 848.95.  REPAIRED IAW BOEING DOC DWG MAJR970919 AND B727 SRM 57-30-3 FIG 9 DETAIL 1 AND 53-30-10 FIG 1.  (M)
